EconPapers    
Economics at your fingertips  
 

On stability and existence of solutions of SDEs with reflection at the boundary

Andrzej Rozkosz and Leszek Slominski

Stochastic Processes and their Applications, 1997, vol. 68, issue 2, 285-302

Abstract: We study stability with respect to perturbation of coefficients and existence of weak solutions of stochastic differential equations with reflecting boundary conditions. We assume that the domain is a convex subset of d or satisfies quite general conditions introduced by Lions and Sznitman. The coefficients are merely measurable functions and the diffusion coefficients may degenerate on some subsets of the domain.

Keywords: Stochastic; differential; equation; Reflecting; boundary; condition (search for similar items in EconPapers)
Date: 1997
References: View complete reference list from CitEc
Citations: View citations in EconPapers (5)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(97)00025-2
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:68:y:1997:i:2:p:285-302

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:68:y:1997:i:2:p:285-302